Medical Questions > Conditions and Diseases > Yeast Infection Forum

Vagisil PH balance wash - Safe to use with probiotics?

Must Read
Yeast infection and candida albicans basics - we review causes and risk factors. Start learning how to fight yeast infections by clicking here....
Yeast infections affect warm, moist parts of the body. Learn the signs and symptoms of yeast infections as they appear on the skin, oral and genital areas....
Hi,
I've been taking Probiotic pills three times a day (the max recommended on the bottle) to help fight off a yeast infection. In the store I saw 'Vasgisil Feminine wash PH balance', which has LactoProbiotic to help restore a healthy PH balance. Sorry If this is a stupid question, but would it be too much to use this while taking Probiotic pills at the same time? Or would this wash be a good idea? Thanks for any help!
Did you find this post helpful?
|

User Profile
replied May 29th, 2012
Hi,
Welcome to ehealthforum,
If the yeast infection (as you describe) or if the symptoms of vaginal infection have been persistent, you should consider stopping with self treatment, and visit your doctor/gynecologist for thorough examination and vaginal swab/smear test to identify the causative agent. Treatment as appropriate like antifungal or antibacterial agent (based on examination findings and investigations results) would be started to help you control the symptoms. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle. Avoid vaginal douching, or use of harsh soap or perfumes in the area. Use loose cotton undergarments and avoid use of tight fitting clothes. Avoid sweat accumulation and keep the area clean and dry. If infective cause is detected, and if you are sexually active, get your partner also treated simultaneously to prevent chances of re-infection, and avoid having intercourse while being on treatment.
Take care.



|
Did you find this post helpful?

User Profile
replied June 15th, 2012
Experienced User
With all due respect "doctor", could you kindly answer this woman's question and stop cutting and pasting the same vague answer for every question on this forum.

Thank you!



"Hi,
I've been taking Probiotic pills three times a day (the max recommended on the bottle) to help fight off a yeast infection. In the store I saw 'Vasgisil Feminine wash PH balance', which has LactoProbiotic to help restore a healthy PH balance. Sorry If this is a stupid question, but would it be too much to use this while taking Probiotic pills at the same time? Or would this wash be a good idea? Thanks for any help! "
|
Did you find this post helpful?

replied July 20th, 2012
It's ok, not unsafe
I am a biology graduate student and I can tell you off the bat that it would be safe to do. You cannot hurt yourself with "extra" probiotics. However, whether you will help your situation with probiotics I don't know. You might prevent a recurrence of the yeast infection if you don't already have a full blown one...but you may have a hard time eliminating it in a satisfactory amount of time without an antifungal. I know yeast infections are miserable and I personally never enjoyed suffering through one without monistat or something...
|
Did you find this post helpful?

replied July 20th, 2012
however the doctor above has a point...this is only a good solution if you are absolutely certain it's a yeast infection. honestly it's hard to know for sure sometimes...
|
Did you find this post helpful?

User Profile
replied September 16th, 2012
Experienced User
I use Intimore vaginal products because they are free of preservatives and are safe for daily use. My naturopatic gyno also suggested that I take probiotic pills. BTW probiotics are safe to use everyday. I also eat plain yogurt everyday. That's to prevent and treat yeast infections.
|
Did you find this post helpful?

User Profile
replied January 12th, 2013
Vagisil p h
The bottle says PREbiotic,not PRObiotic.
|
Did you find this post helpful?

User Profile
replied January 12th, 2013
They are different, so I suppose you wouldn't be over doing it.
|
Did you find this post helpful?
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Yeast Infection , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.